MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83787
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the coil protruded in the catheter's tip during removal.The target lesion was located in the severely tortuous and moderately calcified left internal iliac artery.A 8mmx20cm interlock-35 coil was selected for use.During the procedure, when the device was delivered to the target lesion, it was noted that the sheath got kinked and the coil detached prematurely inside the microcatheter.Furthermore, when the coil was removed from the patient's body, it was noted that the coil protruded from the tip of the 5fr imager microcatheter.The procedure was completed with another of the same device.No patient complications were reported and the patient was good post procedure.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10120685
Report Number2134265-2020-07486
Device Sequence Number2116558
Product Code KRD
UDI-Device Identifier08714729793052
UDI-Public08714729793052
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2022
Device Model Number83787
Device Catalogue Number83787
Device Lot Number0023302625
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2020
Initial Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER - 5F IMAGER; GUIDEWIRE - RADIFOCUS; INTRODUCER SHEATH - 5F DESTINATION